# SDR GTIA021387

- Difficulty date: December 31, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Bracket
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E COMPARTMENT TWO RIGHT INBOARD LATCH SUPPORT BRACKETS CORRODED.  FOUND RIGHT OUTBOARD AFT LATCH SUPPORT BRACKET TO BE OUT OF LIMITS. REMOVED FRAME RIGHT STATION 148 LONGERON 28.  FOUND FRAME RIGHT STATION 148 LONGEORN 28 TO BE OUT OF LIMITS.  FORMED NEW SECTION OF FRAME.  INSTALLED NEW SECTION OF FRAME.  INSTALLED NEW BRACKET RIGHT OUTBOARD AFT LATCH SUPPORT.  (M)
